# SDR AUS20011459

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Reciprocating En
- Part time: 1,180 cycles
- Component: Reciprocating En, Cont, TSIO520VB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVE LEAKING DURING COMPRESSION TEST.
